# SDR SWIA2017122644095

- Difficulty date: November 29, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 35,162 hours, 21,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM UPPER SPLICE STRIP IS HAS CORROSION AT RIGHT SIDE OF THE COCKPIT DOOR OPENING.  REMOVED AND REPLACED THE FLOORBEAM UPPER SPLICE STRIP IAW SRM.
